# SDR U2RA201211130005

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54178
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1380-1400, RBL 7.55" FLOOR SUPPORT HAS CORROSION AT ANCHOR NUT ATTACH AREAS, LENGTH 1.5", WIDTH 1", DEPTH .038", ORIGINAL MATERIAL THICKNESS .063", MATERIAL THICKNESS REMAINING .025".  REPLACED SUPPORT FROM STATION 1340-1445 IAW DWG 146N5417.
